Publication: A new subclass of the meromorphic harmonic starlike functions
dc.contributor.author | Bostancı, Hakan | |
dc.contributor.buuauthor | Öztürk, Metin | |
dc.contributor.department | Fen Edebiyat Fakültesi | |
dc.contributor.department | Matematik Bölümü | |
dc.contributor.scopusid | 7102665860 | |
dc.date.accessioned | 2022-08-18T10:55:50Z | |
dc.date.available | 2022-08-18T10:55:50Z | |
dc.date.issued | 2010-09 | |
dc.description.abstract | In this work, we introduce a new class of meromorphic harmonic starlike functions exterior to the unit disc (U) over tilde = {z : vertical bar z vertical bar > 1}. We obtain coefficient inequalities and a distortion theorem. In addition, we investigate some properties of this class. | |
dc.identifier.citation | Bostancı, H. ve Öztürk, M. (2010). "A new subclass of the meromorphic harmonic starlike functions". Applied Mathematics Letters, 23(9), 1027-1032. | |
dc.identifier.endpage | 1032 | |
dc.identifier.issn | 0893-9659 | |
dc.identifier.issue | 9 | |
dc.identifier.scopus | 2-s2.0-77953684618 | |
dc.identifier.startpage | 1027 | |
dc.identifier.uri | https://doi.org/10.1016/j.aml.2010.04.031 | |
dc.identifier.uri | https://www.sciencedirect.com/science/article/pii/S0893965910001461 | |
dc.identifier.uri | http://hdl.handle.net/11452/28248 | |
dc.identifier.volume | 23 | |
dc.identifier.wos | 000280013200017 | |
dc.indexed.wos | SCIE | |
dc.language.iso | en | |
dc.publisher | Pergamon-Elsevier Science | |
dc.relation.collaboration | Yurt içi | |
dc.relation.journal | Applied Mathematics Letters | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi | |
dc.rights | info:eu-repo/semantics/openAccess | |
dc.subject | Harmonic | |
dc.subject | Meromorphic | |
dc.subject | Univalent | |
dc.subject | Starlike | |
dc.subject | Mathematics | |
dc.subject | Harmonic analysis | |
dc.subject | Distortion theorems | |
dc.subject | Starlike functions | |
dc.subject | Unit disc | |
dc.subject | Harmonic functions | |
dc.subject.scopus | Starlike Functions; Differential Subordination; Hankel Determinant | |
dc.subject.wos | Mathematics, applied | |
dc.title | A new subclass of the meromorphic harmonic starlike functions | |
dc.type | Article | |
dc.wos.quartile | Q2 | |
dspace.entity.type | Publication | |
local.contributor.department | Fen Edebiyat Fakültesi/Matematik Bölümü | |
local.indexed.at | Scopus | |
local.indexed.at | WOS |